MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with right knee post-operative infection.An unknown surgical procedure was performed.
 
Event or Problem Description
Further information received indicates the patient did not undergo a surgical procedure but was administered bactrim and keflex.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Please take in consideration the file for the previous report submitted.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6833415
Report Number1020279-2017-00679
Device Sequence Number10777838
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number74022116
Device Lot Number16EM01233
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer08/03/2017
08/03/2017
08/03/2017
08/03/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/15/2017
10/10/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERT PART#(B)(4) LOT#UNKNOWN; PATELLA PART#(B)(4) LOT#UNKNOWN; TIBIA BASE PART#(B)(4) LOT#UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR